Growth characteristics of loxodromic and elliptic functions

Author A. Ya. Khrystiyanyn, A. A. Kondratyuk, N. B. Sokul’s’ka,,
Ivan Franko National University of Lviv

Abstract The asymptotic behaviour of the Nevanlinna characteristic for loxodromic functions as well as the Nevanlinna type characteristic for elliptic functions are investigated.
Keywords meromorphic function; loxodromic function; elliptic function; double-periodic function; Nevanlinna characteristics
Reference 1. O. Rausenberger, Lehrbuch der Theorie der periodischen functionen einer Variabeln, Leipzig, Druck und Ferlag von B.G.Teubner, 1884, 470 p.

2. G. Valiron, Cours d’Analyse Mathematique, Theorie des fonctions, 2nd Edition, Masson etCie, Paris, 1947, 522 p.

3. D.G. Crowdy, Geometric function theory: a modern view of a classical subject, IOP Pablishing Ltd and London Mathematical Society, Nonlinearity, 21 (2008), T205–T219.

4. D.G. Crowdy, Exact solutions on Steady Capillary Waves on a Fluid Annulus, J.Nonlinear Sci., 9 (1999), 615–640.

5. S. Richardson, Hele-Shaw flaws with time dependent free boundaries involving a concentric annulus, Philosophical Transactions: Mathemetical, Physical and Engeneering Sciences, 354 (1996), ¹1718, 2513– 2553.

6. Y. Hellegouarch, Invitation to the Mathematics of Fermat-Wiles, Academic Press, 2002, 381 p.

7. A.Ya. Khrystiyanyn, A.A. Kondratyuk, On the Nevanlinna Theory for meromorphic functions on annuli. I, Mat. Stud., 23 (2005), ¹1, 19–30.

8. A.Ya. Khrystiyanyn, A.A. Kondratyuk, On the Nevanlinna Theory for meromorphic functions on annuli. II, Mat. Stud., 24 (2005), ¹1, 57–68.

9. A. Kondratyuk, I. Laine, Meromorphic functions in multiply connected domains, Fourier series method in complex analysis (Merkrij.arvi, 2005), Univ. Joensuu Dept. Math. Rep. Ser., 10 (2006), 9–111.

10. J.E. Littlewood, On the zeros of the Riemann zeta-function, Proc. Camb. Philos. Soc., 22 (1924), 295– 318.

11. J.C. Titchmarsh, The theory of the Riemann zeta-function, Second edition, Revised by D.R. Heath- Brown. Oxford, 1986, 412 p.

12. F. Klein, Zur Theorie der Abel’schen Functionen, Math. Ann., 36 (1890), 1–83.

13. F. Schottky, Uber eine specielle Function welche bei einer bestimmten linearen Transformationihres Arguments unver.andert bleibt, J. Reine Angew. Math., 101 (1887), 227–272.

Pages 52-57
Volume 37
Issue 1
Year 2012
Journal Matematychni Studii
Full text of paper PDF
Table of content of issue HTML